# SDR DALA2017032402372

- Difficulty date: March 23, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N951DL
- Make and model: Doug MD-88
- Aircraft serial: 49882
- Aircraft time: 70,912 hours, 52,496 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PASSING 6,000 MSL FLIGHT ATTENDANT CALLED TO REPORT A STRONG PLASTIC BURNING SMELL IN CABIN THAT GOT STRONGER FURTHER BACK IN CABIN. NO SMOKE OR HAZE OBSERVED. FAINT OILY SMELL OBSERVED IN FLIGHT DECK. RAN QRH PAGE 8.6 FOR SMOKE, FIRE OR FUMES. RETURNED TO CVG. APU WAS NOT STARTED AFTER LANDING AND SMELL DISSIPATED DURING DESCENT. PERFORMED W/C 2120-2367 AND PERFORMED A FULL PNEU DUCT BURNOUT PER W/C 7100-2619. THE COALESCER BAGS WERE REPLACED AND THE SYS LEAK CK GOOD.
